# SDR ASAA2022012537250

- Difficulty date: January 25, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 28,504 hours, 9,142 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 SAT INOP. WOULD NOT DIAL OR RECEIVE CALLS. GROUNDED - YES. PERFORMED SATCOM COMMUNICATIONS TEST ON SAT 2 REF B737-900 AMM 23-15-00-730-801. WAS ABLE TO CALL DISPATCH AND COMMUNICATE CLEARLY. GROUND VERIFICATION PASSED.
